| Model Number |
ONYXNG30015UX |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving one onyx frontier coronary drug eluting stent, the device was inserted into the patient but a malfunction with the catheter occurred which led to the stent not being deployed.The stent failed due to an issue with the connection between sections of the stent.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: the device was returned for evaluation.The stent was positioned on the balloon between the marker bands in accordance with positioning specification.However due to proximal and distal stent deformation, the stent did not meet visual acceptance criteria.Deformation was evident to the proximal and distal stent wraps with struts raised.The inner lumen patency was verified with a mandrel.A protective sheath of similar dimensions to that used during the manufacturing of this batch could not be placed over the stent due to the deformed stent struts.No other damage evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.